Article
| Issue | Title | File | |
| Vol 37, No 1 (2016) | Contact structures as Dirac structures and their associated Poisson algebras |
![]() (Eng) |
|
| Cardona A. | |||
| Vol 37, No 1 (2016) | A natural geometric construction underlying a class of Lax pairs |
![]() (Eng) |
|
| Krasil’shchik I.S. | |||
| Vol 37, No 1 (2016) | Complexes of differential forms associated with a normalized manifold over the algebra of dual numbers |
![]() (Eng) |
|
| Malyugina A.A., Shurygin V.V. | |||
| Vol 37, No 1 (2016) | On the equivalence problem of generalized Abel ODEs under the action of the linear transformations pseudogroup |
![]() (Eng) |
|
| Shurygin V.V. | |||
| Vol 37, No 1 (2016) | Geometric structures on solutions of equations of adiabatic gas motion |
![]() (Eng) |
|
| Yumaguzhin V. | |||
| Vol 37, No 1 (2016) | 3-webs with singularities |
![]() (Eng) |
|
| Arias Amaya F.A., Arteaga Bejarano J.R., Malakhaltsev M. | |||
| Vol 37, No 1 (2016) | Ricci flow on the barrel S1 × [−1, 1] |
![]() (Eng) |
|
| Murcia A. | |||
| 601 - 607 of 607 Items | << < 20 21 22 23 24 25 | ||
